# SDR MASA2012040434652

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 17,789 hours, 14,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERNAL FUSELAGE EMERGENCY EXIT LIGHT INOPERATIVE ON PRE FLIGHT INSPECTION.   MAINTENANCE REPLACED THE LAMP IN THE LIGHT ASSEMBLY.
